CureZone   Log On   Join
iud side effect
 
  Views: 4,644
Published: 15 years ago
 

iud side effect


I have had the IUD for 2 years now and have had no problems with it. For the last year I have had my period about 3 times and it is very light. Now I have a problem that I can only assume is due to the IUD. I had my son 3 1/2 years ago and only breast fed for about 3 months and now I am producing colostrum again. Does anyone know if this is a side affect of the IUD, I went to the doctor the other day and he flipped out on my about my period and said I had to go see a obgyn and told me there was something wrong with the fact that I was producing colostrum because he took a preg. test and it was negative. It will take me at least a month to get into the obgyn and I have heard a number of different things that it could be but I am hoping it just has something to do with the IUD. It is scary not knowing what is going on and after reading all of the bad things that have happened to people while having the IUD it doesnt make me feel any better. My stomach has been very bloated and in pain since I started producing the colostrum also. Any help would be appreciated..

Thanks

Misty
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

8.516 sec, (1)